Alert archive / Wisconsin / Winter Weather Advisories in 2008

Winter Weather Advisory 21, NWS Green Bay, WI

December 19, 2008Kewaunee County, Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Dec 19, 2008, 10:01 PM CST for Kewaunee County, Wisconsin. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 10:01 PM CST (04:01 UTC)
Expired
Dec 20, 2008, 3:00 AM CST
In force
5 hr
Issued by
NWS Green Bay, WI

County Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 200401
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CST FRI DEC 19 2008

...LAKE EFFECT SNOW WILL CONTINUE IN KEWAUNEE COUNTY THE REST OF
THE EVENING...
...ACCUMULATING SNOW AND SOME BLOWING SNOW EXPECTED THIS
WEEKEND...

.A BAND OF LAKE EFFECT SNOW WILL REMAIN OVER KEWAUNEE COUNTY DURING
THE NEXT SEVERAL HOURS. THE SNOW SHOULD START TO DIMINISH OR COME
TO AN END AFTER MIDNIGHT AS WINDS SHIFT TOWARD THE EAST. SNOWFALL
TOTALS OF 3 TO 5 INCHES ARE LIKELY ACROSS MUCH OF THE COUNTY BY
THE TIME THE SNOW ENDS.

LOW PRESSURE DEVELOPING ALONG AN ARCTIC COLD FRONT AND THE PASSAGE
OF A STRONG UPPER LEVEL DISTURBANCE WILL BRING ACCUMULATING SNOW
TO THE REGION AGAIN THIS WEEKEND. THE GREATEST ACCUMULATIONS ARE
EXPECTED TO BE ACROSS NORTH CENTRAL WISCONSIN... WHERE THE
COMBINATION OF THE LOW AND SOME LAKE EFFECT MAY RESULT IN LOCAL
TOTALS OF 10 INCHES. FARTHER SOUTH...MOST PLACES SHOULD SEE 4 TO 8
INCH ACCUMULATIONS OVER A 24 TO 30 HOUR PERIOD. INCREASING WINDS
ON SUNDAY WILL RESULT IN SOME BLOWING AND DRIFTING OF THE POWDERY
SNOW.

LISTEN FOR THE LATEST FORECASTS OF THIS DEVELOPING WINTER STORM
IF YOU PLAN TO TRAVEL THIS WEEKEND.

WIZ040-201215-
/O.NEW.KGRB.WW.Y.0021.081220T0401Z-081220T0900Z/
/O.CON.KGRB.WW.Y.0020.081220T2100Z-081222T0000Z/
KEWAUNEE-
INCLUDING THE CITY OF...ALGOMA
1001 PM CST FRI DEC 19 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY
TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY FOR LAKE EFFECT SNOW SHOWERS...WHICH IS IN EFFECT UNTIL
3 AM CST SATURDAY. A BAND OF LAKE EFFECT SNOW OVER KEWAUNEE COUNTY
THIS EVENING MAY PRODUCE AS MUCH AS 5 INCHES OF SNOW BY THE TIME
IT END OR TAPERS OFF TO FLURRIES. 

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
6 PM CST SUNDAY.

SNOW WILL DEVELOP LATE SATURDAY AFTERNOON...AND CONTINUE INTO
SUNDAY. AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST
WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL
ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR
PERIOD...WITH THE GREATEST ACCUMULATIONS IN FAR NORTHEAST
WISCONSIN.

A WINTER WEATHER ADVISORY FOR LAKE EFFECT SNOW OR SNOW AND BLOWING
SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION
OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY
IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE
OBTAINED BY CALLING 800-762-3947.

$$

WIZ005-010-201215-
/O.CON.KGRB.WW.Y.0020.081220T1800Z-081222T0600Z/
VILAS-ONEIDA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER
1001 PM CST FRI DEC 19 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY
TO MIDNIGHT CST SUNDAY NIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY
TO MIDNIGHT CST SUNDAY NIGHT. 

SNOW WILL DEVELOP SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY
EVENING. MOST OF THE SNOWFALL ON SUNDAY AFTERNOON AND EVENING
WILL BE THE RESULT OF LAKE EFFECT. TOTAL ACCUMULATIONS OVER THE
30 TO 36 HOUR PERIOD SHOULD RANGE FROM 7 TO 10 INCHES...WITH THE
GREATEST AMOUNTS IN WESTERN VILAS COUNTY AND NORTHWEST ONEIDA
COUNTY.

BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE SUNDAY AFTERNOON AND
EVENING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
800-762-3947.

$$

WIZ018-019-030-031-035>037-045-201215-
/O.CON.KGRB.WW.Y.0020.081220T1800Z-081222T0000Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA
1001 PM CST FRI DEC 19 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY
TO 6 PM CST SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY
TO 6 PM CST SUNDAY. 

SNOW WILL DEVELOP SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY.
AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST WINDS WILL
CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL ACCUMULATIONS
WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR PERIOD...WITH
THE GREATEST ACCUMULATIONS IN NORTH CENTRAL WISCONSIN.

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY
CALLING 800-762-3947.

$$

WIZ011>013-020>022-038-039-048>050-073-074-201215-
/O.CON.KGRB.WW.Y.0020.081220T2100Z-081222T0000Z/
FOREST-FLORENCE-NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...KESHENA...STURGEON BAY...
APPLETON...GREEN BAY...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1001 PM CST FRI DEC 19 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY
TO 6 PM CST SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
6 PM CST SUNDAY. 

SNOW WILL DEVELOP LATE SATURDAY AFTERNOON...AND CONTINUE INTO
SUNDAY. AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST
WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL
ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR
PERIOD...WITH THE GREATEST ACCUMULATIONS IN FAR NORTHEAST
WISCONSIN.

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY
CALLING 800-762-3947.

$$

MG

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 19, 3:46 PM CST, 6 hours 15 minutes earlier.

Area forecast discussion, Dec 19, 3:46 PM CST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CST FRI DEC 19 2008

.SHORT TERM...TONIGHT AND TOMORROW...LATEST RUC ANALYSIS AND
VIS/IR/WV/RADAR IMAGERY SHOW THE VIGOROUS SHORTWAVE AND ASSOCIATED
SURFACE LOW RACING TO THE EAST OVER THE EASTERN GREAT LAKES.
WIDESPREAD SNOW ENDED EARLY IN THE AFTERNOON...BUT NORTHEAST WINDS
BETWEEN THIS SURFACE LOW AND HIGH PRESSURE OVER THE CENTRAL PLAINS
HAS GENERATED LIGHT LAKE EFFECT SNOW SHOWERS FOR AREAS ADJACENT TO
GREEN BAY AND LAKE MICHIGAN.  ADDITIONALLY...FUNNELING OF THESE
WINDS ACROSS GREEN BAY AND THE FOX VALLEY HAS LED TO BEEFIER GUSTS
THAN THE SURROUNDING AREAS (GUSTS TO 30 MPH) THIS AFTERNOON AND
BLOWING AND DRIFTING SNOW.  MEANWHILE...NEXT SYSTEM OVER THE PAC NW
HAS ITS AIM ON THE WESTERN GREAT LAKES FOR TOMORROW.  SO...CONCERNS
FOR THE SHORT TERM INCLUDE LAKE EFFECT ACCUMS AND TEMPS
TONIGHT...AND SNOW TIMING/ACCUMS/HEADLINES FOR THE WEEKEND SYSTEM.

TONIGHT...SHORTWAVE RIDGING WILL WORK ACROSS THE AREA WHILE SURFACE
HIGH PRESSURE WILL CONTINUE TO BE PRESENT ACROSS CENTRAL ONTARIO.
LOW LEVEL WINDS EMANATING FROM THIS SURFACE HIGH WILL START OUT FROM
THE NORTHEAST AND GRADUALLY VEER AROUND TO THE EAST OVERNIGHT WHILE
DIMINISHING TO LESS THAN 10 KTS.  INSTABILITY OVER LAKE MICHIGAN
WILL REMAIN IN THE MID TEENS...MORE THAN SUFFICIENT FOR LAKE EFFECT
POSSIBILITIES. 850-700MB MOISTURE WILL THIN OUT SOMEWHAT AS DRIER
AIR ROTATES IN FROM THE NORTH OVERNIGHT.  BUT THROUGH THE
EVENING...CANNOT REALLY FIND A REASON WHY ONGOING LIGHT NE LAKE
EFFECT WILL NOT CONTINUE WHILE THE FETCH ORIGINATES OVER FAR
NORTHERN LAKE MICHIGAN. LACK OF INSTABILITY AND MID-LEVEL MOISTURE
WILL LIMIT ACCUMS...BUT CAN SEE AROUND AN INCH OF ADDITIONAL
ACCUMS NEAR LAKE MICHIGAN.  LOW TEMPERATURES ARE TOUGH...DEPENDING
ON HOW MUCH CLEARING OCCURS.  BELIEVE A LIGHTENING WIND FLOW WILL
HELP DECREASE CLOUD COVER SOMEWHAT ACROSS FAR NORTHERN
WISCONSIN...REMOVED FROM THE MOISTURE FLUXES OFF LAKE MICHIGAN.  IF
SUFFICIENT CLEARING DOES OCCUR...TEMPERATURES WILL BE SEVERAL
DEGREES COOLER THAN CURRENTLY FORECASTED.

TOMORROW...UPPER LOW OVER THE PAC NW WILL DEEPEN OVER THE NORTHERN
PLAINS AS IT ENCOUNTERS STRONG JET ENERGY.  INVERTED SURFACE TROUGH
WITH A WEAK EMBEDDED SURFACE LOW WILL EDGE TOWARDS THE WESTERN GREAT
LAKES BY AFTERNOON WITH INCREASING ASCENT VIA 700-500MB -DIVQ AND
ISENTROPIC ASCENT.  MODELS STILL DIFFER ON ARRIVAL TIMING OF THE
PRECIP WITH THE NAM ON THE SLOWER SIDE...AND GFS/SREF ON THE FASTER
SIDE...BRINGING HIGH POPS BETWEEN 15 AND 18Z TOMORROW MORNING.  AT
THIS POINT...PREFER THE FASTER TIMING AND WILL BRING IN HIGHER POPS
FOR THE MORNING...BUT TRY TO SHOW MORE OF GRADIENT.  SNOW WILL THEN
SPREAD ACROSS MUCH OF THE FORECAST AREA FOR THE AFTERNOON.  TAKING A
LOOK AT A GFS CROSS-SECTION...MOST OF THE LIFT WILL OCCUR ABOVE THE
DENDRITIC GROWTH ZONE AND INSTABILITY ISNT ALL THAT IMPRESSIVE.  SO
THINK SNOW WILL BE ON THE LIGHTER SIDE AND MAY REACH UP TO A COUPLE
INCHES ACROSS THE WESTERN CWA BY THE END OF THE AFTERNOON.  SNOW
WILL CONTINUE INTO SATURDAY NIGHT (MORE BELOW)...BUT WILL START
WEATHER ADVISORY HEADLINES DURING THE AFTERNOON.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...MAIN FCST CONCERNS
INCLUDE HEADLINES FOR THIS WEEKENDS EVENT...AND PCPN TRENDS WITH
OTHER POTENTIALLY SIGNIFICANT EVENTS ON TUES/TUES NGT AND THU-FRI.

MAIN FOCUS IS ON THIS WEEKENDS SYSTEM...AND ASSOCIATED WINTER WX
HEADLINES. SNOW ASSOC WITH ISENT LIFT/WAA SHOULD BE ONGOING ACROSS
MOST OF THE FA BY 00Z/SUN...AND WILL LIKELY BE ENHANCED BY
FRONTOGENETIC FORCING ALONG THE ADVANCING ARCTIC FRONT SATURDAY
EVG. CYCLOGENESIS IS EXPECTED TO OCCUR JUST TO OUR EAST ALONG THE
ARCTIC BOUNDARY AS A DEEPENING UPPER LOW APPROACHES LATE SAT NGT.
THIS WILL CAUSE THE FRONT TO BECOME NEARLY STATIONARY OVER N
WI...THEN GRADUALLY SAG SOUTH ON SUNDAY. THE MOST SIGNIFICANT
SNOWFALL ACCUMS SHOULD OCCUR LATE SATURDAY INTO SAT NGT...
FOLLOWED BY LIGHTER ACCUMS ON SUNDAY. ACCUMS SHOULD TAPER OFF BY
SUNDAY AFTERNOON ACROSS MOST OF THE FA...WITH THE EXCEPTION OF FAR
NC WI...WHERE LES IS EXPECTED TO DEVELOP AS COLD NNW WINDS CROSS
WSTRN LK SUP. LES SHOULD CONTINUE INTO SUNDAY EVG...THEN DIMINISH
OVERNIGHT AS DRIER AIR ARRIVES AND WINDS BACK TO A WNW DIRECTION.
EXPECT TOTAL ACCUMS TO RANGE FROM 4 TO 6 INCHES IN C/EC WI...TO
6 TO 8 INCHES NORTH WITH PSBL 10 INCH AMOUNTS IN WSTRN VILAS/NW
ONEIDA COUNTIES. THESE ACCUMULATIONS WILL OCCUR OVER A LONG
PERIOD...ROUGHLY 24 TO 30 HOURS (30-36 HOURS IN NC WI)...SO
GENERALLY FALL BLO WARNING CRITERIA.

HAVE TO FACTOR IN WINDS WITH THIS EVENT TOO...ALTHOUGH EFFECTS
HERE WILL BE MINOR COMPARED TO OFFICES TO OUR WEST ADN SOUTH. WINDS
WILL INITIALLY BE LIGHT ACROSS THE FA ON SATURDAY NIGHT DUE TO
BAGGY CYCLONIC FLOW NEAR THE LINGERING FRONT. HOWEVER...WINDS ARE
EXPECTED TO PICK UP ACROSS C/EC WI SUNDAY MORNING...AND ACROSS THE
REST OF THE FA SUNDAY AFTERNOON. THIS SHD RESULT IN CONSIDERABLE
DRIFTING SNOW AND PATCHY BLOWING SNOW.

HAD THREE VIABLE OPTIONS FOR HEADLINES...ISSUE NOTHING RIGHT NOW...
ISSUE WHAT APPEARS TO BE A BORDERLINE WATCH...OR GO WITH A HIGH
CONFIDENCE WINTER WEATHER ADVISORY. OPTED TO GO WITH THE ADVISORY
ATTM...MAINLY DUE TO EXPECTED MARGINAL SNOWFALL TOTALS OVER A LONG
PERIOD...AND MARGINAL BLOWING SNOW POTENTIAL LATE IN THE EVENT.
SUBSEQUENT SHIFTS CAN EASILY UPGRADE A PORTION OF THE ADVISORY TO
A WARNING...IF NEEDED. THE MOST LIKELY SITUATIONS FOR AN UPGRADE
WOULD BE THE DEVELOPMENT OF A NARROW BAND OF HEAVIER SNOW JUST
NORTH OF THE DEEPENING H7/H5 LOWS AS THEY CROSS THE FA LATE
SATURDAY NIGHT/EARLY SUNDAY...OR HEAVIER SNOWFALL ACCUMS IN NC WI
DUE TO GREATER THAN EXPECTED LES SUNDAY AFT/EVG.

MORE SNOW IS EXPECTED TUESDAY INTO TUESDAY NIGHT AS A 40-50 KT
LLJ TAKES AIM ON WI. HAVE INCREASED POPS TO HIGH CHANCE FOR
NOW.

ANOTHER SYSTEM IS PROGGED TO AFFECT THE RGN DURING THE THU-FRI
TIME FRAME. THIS SYSTEM MAY PULL SOME WARMER AIR INTO THE RGN...
RESULTING IN PCPN TYPE ISSUES. FOR NOW...WILL KEEP THINGS SIMPLE
AND JUST MENTION A CHC OF SNOW.
&&

.AVIATION...NE WINDS ARE GENERATING LIGHT LAKE EFFECT SNOW SHOWERS
NEAR GRB...WHICH WILL HELP TO MAINTAIN THE IFR/MVFR VSBYS/CIGS
THROUGH THE EVENING.  OTHERWISE...STILL SOME LINGERING LOW CLOUDS
ACROSS THE REMAINING TAF SITES...AND CIGS WILL BOUNCE AROUND BETWEEN
VFR/MVFR THROUGH THE NIGHT.  CIGS WILL BEGIN TO LOWER TOMORROW
AFTERNOON AS THE NEXT STORM SYSTEM ARRIVES.  VSBYS WITHIN THE SNOW
FROM THE STORM WILL FALL TO IFR/LIFR LEVELS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 3 PM SATURDAY TO 6 PM CST SUNDAY
FOR WIZ011>013-020>022-038>040-048>050-073-074.

WINTER WEATHER ADVISORY FROM 12 PM SATURDAY TO 6 PM CST SUNDAY
FOR WIZ018-019-030-031-035>037-045.

WINTER WEATHER ADVISORY FROM 12 PM SATURDAY TO MIDNIGHT CST
SUNDAY NIGHT FOR WIZ005-010.

&&

MPC/KIECKBUSCH
Hazardous weather outlook, Dec 19, 3:45 PM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST FRI DEC 19 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
345 PM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW SHOWERS COMBINED WITH GUSTY NORTHEAST WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW FOR AREAS OVER THE FOX VALLEY AND
ADJACENT TO LAKE MICHIGAN THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WINTER STORM IS FORECAST TO MOVE INTO THE REGION THIS
WEEKEND. SNOW SHOULD START TOMORROW AFTERNOON AND CONTINUE INTO SUNDAY.
PEOPLE WITH TRAVEL PLANS THIS WEEKEND SHOULD KEEP ABREAST OF THE
LATEST FORECASTS. PLEASE SEE THE LATEST ADVISORIES FOR MORE
DETAILS.

EARLY INDICATIONS ARE THAT ADDITIONAL STORM SYSTEMS COULD LEAD TO
HAZARDOUS TRAVEL CONDITIONS AGAIN ON TUESDAY INTO TUESDAY NIGHT AND
LATE NEXT WEEK. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE
POTENTIAL IMPACTS FROM THESE SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-201200-
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THIS EVENING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CONDITIONS HAZARDOUS FOR SMALL CRAFT ARE POSSIBLE SUNDAY AND
MONDAY...AS WELL AS WEDNESDAY AND THURSDAY.

MPC/TSK

In the hours before

Local storm report, Dec 19, 5:00 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     SNOW             TWO RIVERS              44.15N 87.56W
12/19/2008  M4.5 INCH        MANITOWOC          WI   TRAINED SPOTTER

            TOTAL IS FOR THE MAIN STORM. LAKE EFFECT SNOW HAS STARTED
            BUT SNOW SHOWERS ARE NOT HEAVY.

0450 PM     SNOW             ALGOMA                  44.61N 87.43W
12/19/2008  M5.0 INCH        KEWAUNEE           WI   TRAINED SPOTTER

            SNOW IS BLOWING AND DRIFTING. ROADS ARE COVERED WITH SNOW
            AND ICY.

0357 PM     SNOW             WESTON                  44.90N 89.57W
12/19/2008  M1.5 INCH        MARATHON           WI   TRAINED SPOTTER

&&

MG
Local storm report, Dec 19, 5:24 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     SNOW             WAUTOMA                 44.06N 89.28W
12/19/2008  M5.5 INCH        WAUSHARA           WI   TRAINED SPOTTER

            STORM TOTAL.

&&

MG
Local storm report, Dec 19, 6:46 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     SNOW             GREEN BAY               44.51N 88.00W
12/19/2008  M5.5 INCH        BROWN              WI   TRAINED SPOTTER

            EAST SIDE OF GREEN BAY. SNOW DEPTH IS NOW 12 INCHES.

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:21 PM CSTGale WarningGRB35 hr

Nearby

Winter Weather Advisories in Wisconsin, 2008Every winter weather advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.